# SDR SWAA2021020847611

- Difficulty date: February 4, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,512 hours, 23,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W DENT SCRATCH EVALUATION PER SRM 53-00-01 LENGTH. 3.9' WIDTH 3.7' DEPTH .123 DENT HAS A SLIGHT CREASE FROM THE CENTER TO 1 OCLOCK POSITION. STA 384 BETWEEN STG 15L AND 16L / AREA REPAIRED PER EA 21-153-00280
